Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 164, NWS Atlanta, GA

November 11, 2009Coweta County, Fayette County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 11, 2009, 4:19 AM EST for Coweta County, Fayette County, Georgia. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2009, 4:19 AM EST (09:19 UTC)
Expired
Nov 11, 2009, 11:21 AM EST
In force
7 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Coweta County, GA, Fayette County, GA

The radar

The Atlanta radar (KFFC), 6 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Line Creek below GA 54 near Peachtree City (PHCG1). The gauge peaked at 12.21 ft at Nov 11, 2009, 8:00 AM EST.

actionminormoderate5101511/1111/12
Action stage
10 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344605, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 110919
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 AM EST WED NOV 11 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  LINE CREEK NEAR PEACHTREE CITY AFFECTING COWETA AND FAYETTE 
  COUNTIES...
  LINE CREEK NEAR BELOW LAKE MCINTOSH AFFECTING COWETA AND FAYETTE 
  COUNTIES...
  LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING 
  COUNTIES.


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC077-113-112319-
/O.NEW.KFFC.FL.W.0164.091111T0919Z-000000T0000Z/
/PHCG1.1.ER.091111T0900Z.091111T0900Z.000000T0000Z.UU/
419 AM EST WED NOV 11 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LINE CREEK NEAR PEACHTREE CITY...
* UNTIL FURTHER NOTICE.
* AT 4 AM WEDNESDAY THE STAGE WAS 11.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 


$$

GAC077-113-112318-
/O.NEW.KFFC.FL.W.0165.091111T0919Z-000000T0000Z/
/LMCG1.1.ER.091111T0900Z.091111T0900Z.000000T0000Z.UU/
419 AM EST WED NOV 11 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LINE CREEK NEAR BELOW LAKE MCINTOSH...
* UNTIL FURTHER NOTICE.
* AT 4 AM WEDNESDAY THE STAGE WAS 9.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10 FEET. 


$$

GAC077-113-255-112318-
/O.NEW.KFFC.FL.W.0166.091111T0919Z-000000T0000Z/
/LING1.1.ER.091111T0845Z.091111T0845Z.000000T0000Z.NO/
419 AM EST WED NOV 11 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LINE CREEK NEAR SENOIA...
* UNTIL FURTHER NOTICE.
* AT 3 AM WEDNESDAY THE STAGE WAS 9.3 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10 FEET. 
* AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS 
  WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT
  UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES 
  UNDERWATER.

$$
1 follow-up statement
000 
WGUS82 KFFC 111621
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EST WED NOV 11 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES

  LINE CREEK NEAR PEACHTREE CITY AFFECTING COWETA AND FAYETTE 
  COUNTIES

&&

GAC077-113-111651-
/O.CAN.KFFC.FL.W.0164.000000T0000Z-091111T1621Z/
/PHCG1.1.ER.091111T0900Z.091111T1315Z.091111T1539Z.UU/
1121 AM EST WED NOV 11 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE LINE CREEK NEAR PEACHTREE CITY
* AT 11 AM WEDNESDAY THE STAGE WAS 11.9 FEET...AND 
  FALLING.
* FLOOD STAGE IS 12.0 FEET. 


$$

GAC129-213-313-111651-
/O.CAN.KFFC.FL.W.0146.000000T0000Z-091113T1240Z/
/TLNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1121 AM EST WED NOV 11 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CONASAUGA RIVER NEAR TILTON
* AT 11 AM WEDNESDAY THE STAGE WAS 15.4 FEET...AND 
  RISING SLOWLY.
* FLOOD STAGE IS 18.0 FEET AND THE RIVER WILL CREST NEAR 17 FEET.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE
  WOODLAND AREAS ALONG THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.5 FEET ON MAR 22 2001.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 11, 3:02 AM EST, 1 hour 17 minutes earlier.

Area forecast discussion, Nov 11, 3:02 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 AM EST WED NOV 11 2009

.SHORT TERM /TODAY THROUGH FRIDAY/...

OBVIOUSLY THE BIG STORY IS THE RAINFALL FROM YESTERDAY...SEVERAL
CREEKS IN MINOR TO MODERATE FLOOD STAGE ACROSS NORTH GEORGIA...
AND SOME MAINSTEM RIVERS WILL CONTINUE TO RISE OVER THE NEXT
COUPLE OF DAYS. SURFACE LOW WILL CONTINUE TO MOVE EAST...AND THE
BACK EDGE OF THE PRECIP ASSOCIATED WITH THE DEFORMATION AXIS IS
BEGINNING TO MOVE THROUGH NORTHWEST GEORGIA. THIS WILL TAKE SOME
TIME AS ITS ONLY MOVING 10-15MPH...AND AS THE SURFACE LOW STALLS
OFF THE CAROLINA COAST THE BACK EDGE WILL BEGIN SLOWING DOWN. THE
RAINFALL TODAY WILL NOT BE NEARLY AS MUCH AS IT WAS YESTERDAY...
AND BECAUSE OF THE LACK OF DIRECT MOISTURE FLUX THE PRECIP RATES
SHOULD GO DOWN AS WELL WITH MAINLY JUST LIGHT RAIN EXPECTED. DRIER
AIR IS MOVING IN ALOFT AND AS IT CONTINUES...LIGHT RAIN MAY SWITCH
TO DRIZZLE. WILL LEAVE THE FLOOD WATCH IN PLACE THIS MORNING...BUT
SINCE IT EXPIRES AT 7AM ITS POSSIBLE IT WONT SHOW UP IN THE ZONE
PRODUCTS.

SHORT-TERM MODELS CLOSE OFF AN UPPER LOW OVER THE CAROLINAS ON
THURSDAY AS RIDGING BEGINS BUILDING IN THE MISSISSIPPI VALLEY.
EASTERN PORTIONS OF THE CWA MAY CONTINUE TO SEE LIGHT RAIN THROUGH
THURSDAY DEPENDING ON HOW QUICKLY THE LOW MOVES OUT...NAM HAS IT
SLOWER AND DEEPER THAN GFS AND ECMWF. HOWEVER...FOR THE MOST PART
THE AREA SHOULD BE SUNNY. WELL CONTINUE TO SEE GUSTY WINDS TODAY
AS THE LOW MOVES EAST AND HIGH PRESSURE BEGINS TO BUILD IN...WILL
LEAVE THE WIND ADVISORY UP FOR NOW.

TEMPERATURES ARE A REAL BEAR. HIGH TEMPS TODAY WORKED OUT BETTER
THAN I EXPECTED...BUT LIKE IN CENTRAL GEORGIA TODAY...HIGHS
TOMORROW WILL DEPEND ON WHERE THE CLOUD COVER REMAINS. MAV IS
SLIGHTLY COOLER THAN THE MET (MET CONTINUES WITH SURFACE LOW
SLIGHTLY FURTHER SOUTH THAN THE MAV). HAVE GONE WITH MAINLY A
BLEND BUT LEANED TOWARD THE COOLER SIDE. OTHERWISE...MODELS ARE IN
FAIRLY GOOD AGREEMENT ON A WARM-UP ON FRIDAY...AND INTO THE
WEEKEND...AS THE RIDGING BUILDS IN.

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...

THE FIRST PART OF THE EXTENDED FORECAST IS FAIRLY STRAIGHTFORWARD
AND SIMPLE. UPPER RIDGING AND SURFACE HIGH WILL GIVE US A FAIRLY
PLEASANT WEEKEND. HOWEVER...BY MONDAY THE MODELS ARE INDICATING A
STRONG UPPER LOW SLIDING OFF THE ROCKIES. THE 12Z ECMWF WAS WAY
AHEAD OF THE 00Z GFS...BY ABOUT A DAY...WITH THE FRONT EXPECTED TO
PUSH THROUGH. THE 00Z ECMWF HAS DELAYED THE FRONT AND IS CLOSER TO
THE 00Z GFS NOW. THE DEPTH OF THE SYSTEM IS FAIRLY SIMILAR ON BOTH
MODELS...BUT THE GFS SEEMS TO HAVE A STRONGER FRONT. BOTH MODELS
DEPICTING DRY CAD BUILDING IN ON MONDAY...SO THAT MAY AFFECT
TEMPERATURES MONDAY INTO TUESDAY. IT MAY ALSO ENHANCE THE COLD
FRONT AS IT INTERACTS WITH THAT WEDGE BOUNDARY. THIS ALL REMAINS
TO BE SEEN...STILL A LONG WAY OUT...BUT IN ANY CASE BOTH MODELS
BRING THE FRONT THROUGH MONDAY NIGHT THROUGH TUESDAY. FRONT IS
WEAKENING BY THAT TIME SO ITS POSSIBLE ONLY PORTIONS OF NORTH
GEORGIA WILL GET RAIN AS THE LOW LIFTS ALONG THE OHIO VALLEY. FOR
NOW...HAVE INCLUDED ONLY SLIGHT CHANCE SHOWERS...NO THUNDER.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          57  45  63  46  70 /  60  20  10   5   5
ATLANTA         59  47  64  47  68 /  40   5   5   5   5
BLAIRSVILLE     59  41  60  39  65 /  40  20  10   5   5
CARTERSVILLE    62  42  63  40  67 /  30   5   5   5   5
COLUMBUS        63  48  68  46  72 /  40   5   5   5   5
GAINESVILLE     58  45  63  46  68 /  50  10  10   5   5
MACON           62  48  68  46  73 /  60  10   5   5   5
ROME            64  43  64  40  70 /  20  10   5   5   5
PEACHTREE CITY  61  43  64  41  69 /  50   5   5   5   5
VIDALIA         64  48  62  48  71 /  70  20  10   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALL OF NORTH AND
CENTRAL GEORGIA.

FLASH FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...
CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
JACKSON...JASPER...JONES...LAMAR...LUMPKIN...MADISON...
MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...
POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER...
WALTON...WARREN...WHITE...WHITFIELD...WILKES.

&&

TDP
Hazardous weather outlook, Nov 10, 1:52 PM EST, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EST TUE NOV 10 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
152 PM EST TUE NOV 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
WIDESPREAD MODERATE TO HEAVY RAIN WILL OCCUR TODAY AND TONIGHT...
RESULTING IN RAPID RISES AND POSSIBLE FLOODING ON AREA CREEKS...
STREAMS AND RIVERS.

.SYNOPSIS...
DEEP TROPICAL MOISTURE AND HEAVY RAIN WILL CONTINUE TO OVERSPREAD
GEORGIA AS NOW EXTRATROPICAL STORM IDA MOVES EAST AND NORTHEASTWARD
ACROSS THE FLORIDA PANHANDLE REGION THROUGH TONIGHT. AN UPPER LEVEL
TROUGH OF LOW PRESSURE CROSSING THE STATE ON WEDNESDAY WILL HELP
PUSH THE HEAVY RAIN EAST OF GEORGIA BY WEDNESDAY AFTERNOON.

.PRIMARY HAZARDS...
RISES ALONG AREAS CREEKS...STREAMS AND RIVERS... IN ADDITION TO THE
PONDING OF WATER ALONG LOW LYING...FLOOD PRONE AREAS WILL BE THE
PRIMARY HAZARD THIS AFTERNOON AND TONIGHT...ESPECIALLY FOR AREAS
ALONG AND NORTH OF A COLUMBUS TO MACON TO WARRENTON LINE. THE
GREATER POTENTIAL FOR FLOODING WILL BE IN THE NORTH GEORGIA
MOUNTAINS AND ACROSS THE METRO ATLANTA AREA WHERE MUCH OF THE RAIN
WILL QUICKLY RUNOFF AND POOL.

.DISCUSSION...
HEAVY RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED TODAY AND
TONIGHT...WITH LOCALLY HIGHER AMOUNTS UP TO 8 INCHES POSSIBLE. THIS
WILL RESULT IN RAPID RUNOFF INTO LOCAL RIVERS...CREEKS...AND
STREAMS...RESULTING IN AT LEAST MINOR TO MODERATE FLOODING AT SOME
LOCATIONS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM
WEDNESDAY.

STRONG EAST TO NORTHEAST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS
WILL CONTINUE THIS AFTERNOON AND OVERNIGHT IN RESPONSE TO HIGH
PRESSURE TO OUR NORTH AND THE LOW PRESSURE ASSOCIATED WITH IDA TO
OUR SOUTHWEST. THE STRONG WINDS AND SATURATED SOIL MAY DOWN A FEW
SHALLOW ROOTED TREES. A WIND ADVISORY WILL BE IN EFFECT THROUGH 7 PM
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SEVERAL RIVERS WILL LIKELY BE IN FLOOD ON WEDNESDAY...AND PERHAPS
INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER...
HEAVY RAINFALL AMOUNTS...OR FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Nov 10, 11:13 PM EST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1113 PM EST TUE NOV 10 2009

GAZ012-019-020-030-110615-
1113 PM EST TUE NOV 10 2009

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN POLK...BARTOW...FLOYD
AND GORDON COUNTIES UNTIL 115 AM EST...

AT 1107 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT AN AREA OF HEAVY RAIN CONTINUED TO TRACK ACROSS FLOYD
COUNTY...AND WILL ALSO AFFECT POLK...BARTOW...AND GORDON COUNTIES
DURING THE NEXT SEVERAL HOURS.

RAINFALL OF 2 TO 3 INCHES HAS BEEN COMMON THROUGHOUT THIS AREA
TODAY...AND ADDITIONAL RAINFALL OF 1 TO 2 INCHES CAN BE EXPECTED
DURING THE NEXT FEW HOURS. THE GROUND IS TOTALLY SATURATED...AND
ADDITIONAL RAINFALL WILL LIKELY RESULT IN FLOODING ON
CREEKS...STREAMS...AS WELL AS URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES IN THE LISTED COUNTIES.  ADDITIONALLY...ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

19
Special weather statement, Nov 11, 2:37 AM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 AM EST WED NOV 11 2009

GAZ006>009-015-110830-
237 AM EST WED NOV 11 2009

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN LUMPKIN...GILMER...
UNION...TOWNS AND FANNIN COUNTIES UNTIL 330 AM EST...

AT 233 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN ACROSS THE NORTH GEORGIA MOUNTAINS PRODUCING RAINFALL
RATES UP TO 1 INCH PER HOUR. THE HEAVY RAIN WILL CONTINUE FOR THE
NEXT COUPLE HOURS.

RUNOFF FROM THIS RAIN WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND
STREAMS ACROSS LUMPKIN...GILMER...UNION...TOWNS AND FANNIN
COUNTIES...INCLUDING AREAS AROUND MARION...CAMP MERRILL...
NIMBLEWILL...HAWK MOUNTAIN SHELTER...EAST ELLIJAY...ELLIJAY...
CARTECAY...ROY...PISGAH...CHERRY LOG...BLACK GAP SHELTER...STOVER
CREEK SHELTER...SPRINGER MOUNTAIN SHELTER...BLUE RIDGE AND HIGDON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 8:43 PM ESTRiver Flood WarningFFCCobb9 hr
Nov 10, 9:11 PM ESTRiver Flood WarningFFCDeKalb, Fulton11 hr
Nov 10, 9:19 PM ESTRiver Flood WarningFFCCobb, Fulton24 hr
Nov 10, 9:19 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard64 hr
Nov 10, 9:19 PM ESTRiver Flood WarningFFCCobb, Douglas3 days
Nov 10, 9:19 PM ESTRiver Flood WarningFFCGwinnett29 hr
Nov 10, 9:19 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding42 hr
Nov 10, 9:19 PM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson64 hr
Nov 10, 9:19 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Nov 10, 9:21 PM ESTRiver Flood WarningFFCFulton19 hr
Nov 10, 9:30 PM ESTRiver Flood WarningFFCCherokee, Cobb11 hr
Nov 10, 9:35 PM ESTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Walker6 hr
Nov 10, 10:00 PM ESTRiver Flood WarningFFCCobb21 hr
Nov 10, 10:32 PM ESTAreal Flood WarningFFCLamar, Monroe, Upson3 hr
Nov 10, 11:03 PM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCTowns5 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCDade22 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield12 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCGwinnett, Walton12 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCNewton, Rockdale54 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCPutnam36 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCBarrow, Jackson46 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee5 days
Nov 10, 11:33 PM ESTRiver Flood WarningFFCCobb, Fulton21 hr
Nov 10, 11:44 PM ESTRiver Flood WarningFFCCherokee20 hr
Nov 10, 11:57 PM ESTFlash Flood WarningFFCFloyd6 hr
Nov 11, 12:00 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Nov 11, 12:14 AM ESTRiver Flood WarningFFCJones25 hr
Nov 11, 12:27 AM ESTRiver Flood WarningFFCDeKalb, Rockdale35 hr
Nov 11, 12:35 AM ESTRiver Flood WarningFFCWhitfield66 hr
Nov 11, 12:43 AM ESTRiver Flood WarningFFCBurke6 days
Nov 11, 3:33 AM ESTRiver Flood WarningFFCDawson, Forsyth17 hr
Nov 11, 3:38 AM ESTRiver Flood WarningFFCPolk4 hr
Nov 11, 3:48 AM ESTRiver Flood WarningFFCCherokee27 hr
Nov 11, 3:59 AM ESTRiver Flood WarningFFCCherokee25 hr
Nov 11, 4:04 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe29 hr
Nov 11, 4:19 AM ESTRiver Flood WarningFFCCoweta, Fayette18 hr
Nov 11, 4:19 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding32 hr
Nov 11, 5:20 AM ESTRiver Flood WarningFFCFulton6 hr
Nov 11, 5:20 AM ESTRiver Flood WarningFFCFayette, Spalding61 hr
Nov 11, 6:03 AM ESTRiver Flood WarningFFCDouglas27 hr
Nov 11, 6:03 AM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson22 hr
Nov 11, 7:02 AM ESTRiver Flood WarningFFCDouglas, Fulton28 hr
Nov 11, 11:15 AM ESTRiver Flood WarningFFCFloyd, Gordon24 hr
Nov 11, 11:15 AM ESTRiver Flood WarningFFCFloyd20 hr
Nov 11, 12:27 PM ESTRiver Flood WarningFFCFloyd56 hr
Nov 11, 12:35 PM ESTRiver Flood WarningFFCMurray, Whitfield28 hr
Nov 11, 12:40 PM ESTRiver Flood WarningFFCFloyd, Gordon64 hr
Nov 11, 1:55 PM ESTRiver Flood WarningFFCTaliaferro, Wilkes35 hr
Nov 11, 3:30 PM ESTRiver Flood WarningFFCFayette, Spalding18 hr
Nov 11, 4:02 PM ESTRiver Flood WarningFFCHeard48 hr
Nov 11, 5:20 PM ESTRiver Flood WarningFFCFloyd32 hr
Nov 11, 5:37 PM ESTAreal Flood WarningFFCHaralson6 hr
Nov 11, 5:55 PM ESTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson7 days
Nov 11, 6:31 PM ESTRiver Flood WarningFFCWashington, Wilkinson3 days

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.